# SDR SWAA991517

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: AND101392
- Condition: Cracked
- Location: Nose W W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND NOSE WHEEL WELL VERTICAL SUPPORT CHORD ANGLE CRACKED, BS 260, LBL O TO 1.6, WL 208.  REPAIRED CHORD PER SWA RA NR 1-253-2161.
